# SDR DHL2000367002

- Difficulty date: January 21, 2000
- Submitted: January 24, 2000
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO SMOKE DETECTOR CAME ON IN FLIGHT.  NO DEFECTS FOUND.  INSPECTED CARGO HOLD FOR EVIDENCE OF SMOKE, NONE DETECTED.
